Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

How long I have to use these tablets ?

this is janakiram from balgalore,on feb 12th this year i was opearated with pneuomotherox(air leakage from lungs to body). from then onwards am using suggested me to use tablets upto 9 months.first 3 months i have used akt-4 and another 2 months akurit-3 and last 2 months am using R-cinex 600. last month i have taken ESR test result is per hour 35mm ,how long i have to use these there any side affects for using these tablets. can u plz suggest me.
Asked On : Fri, 24 Sep 2010
Answers:  1 Views:  757
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

U are being treated for tubercular pleural effusion
U have to take Akurit 3 for 4 months and r cinex for 2 months. There are side effects but these side effects out weigh the benefits.
Some of the drugs like rifampicin and isoniazid causes liver and renal damage. Deafness also but these side effects donot happen in all and most of them do very well for themselves
Have a healthy living
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor